Corrigendum to "Elliptic systems with measurable coefficients of the type of Lamé system in three dimensions" [J. Differential Equations 251 (9) (2011) 2466-2493]

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)2256-2258
Number of pages3
JournalJournal of Differential Equations
Volume257
Issue number6
DOIs
Publication statusPublished - 2014 Sep 15

Fingerprint

Lamé System
Elliptic Systems
Three-dimension
Differential equation
Coefficient

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

@article{e49f608b57294312864f883c4a8c20b2,
title = "Corrigendum to {"}Elliptic systems with measurable coefficients of the type of Lam{\'e} system in three dimensions{"} [J. Differential Equations 251 (9) (2011) 2466-2493]",
author = "Kyungkeun Kang and Seick Kim",
year = "2014",
month = "9",
day = "15",
doi = "10.1016/j.jde.2014.05.057",
language = "English",
volume = "257",
pages = "2256--2258",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "6",

}

TY - JOUR

T1 - Corrigendum to "Elliptic systems with measurable coefficients of the type of Lamé system in three dimensions" [J. Differential Equations 251 (9) (2011) 2466-2493]

AU - Kang, Kyungkeun

AU - Kim, Seick

PY - 2014/9/15

Y1 - 2014/9/15

UR - http://www.scopus.com/inward/record.url?scp=84903779626&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84903779626&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2014.05.057

DO - 10.1016/j.jde.2014.05.057

M3 - Comment/debate

VL - 257

SP - 2256

EP - 2258

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 6

ER -